# SDR DALA2017092207040

- Difficulty date: September 20, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 46,849 hours, 6,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT DAMAGED AT SEAT 38H.  REPLACED LIGHT ASSEMBLY.
